American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46A40) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[2] P. H. Maserick. Moments of measures on convex bodies. Bull. Amer. Math. Soc. 82 (1976) 317-320. MR 0412751.
Abstract, references, and article information   
View Article: PDF

[3] Erik M. Alfsen and Frederic W. Shultz. On the geometry of noncommutative spectral theory. Bull. Amer. Math. Soc. 81 (1975) 893-895. MR 0377549.
Abstract, references, and article information   
View Article: PDF

[4] Bertram Walsh. An approximation property characterizes ordered vector spaces with lattice-ordered duals. Bull. Amer. Math. Soc. 80 (1974) 1165-1168. MR 0352930.
Abstract, references, and article information   
View Article: PDF

[5] C. W. McArthur. Developments in Schauder basis theory. Bull. Amer. Math. Soc. 78 (1972) 877-908. MR 0313766.
Abstract, references, and article information   
View Article: PDF

[6] P. H. Maserick. $BV$-functions on commutative semigroups. Bull. Amer. Math. Soc. 78 (1972) 202-205. MR 0311849.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1